# SDR FDEA202505260805

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66251
- Aircraft time: 6,129 hours, 3,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587638
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 231RFF DENTED, APPROXIMATELY STATION 770   LBL 6. GM34   FABRICATED NEW FLOOR PANEL 241 AFF MPN:145T5876-38 LBL 11, RBL 11, STATION: 731.11 -   STATION: 850 IN REF. TO DRW 145T5876-38 AND B767 SRM 53-00-50-2R. THIS IS A MAJOR REPAIR.
